Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Delay-dependent exponential stability for switched delay systems
Author: Wang, D.
Wang, W.
Shi, P.
Citation: Optimal Control Applications and Methods, 2009; 30(4):383-397
Publisher: John Wiley & Sons Ltd
Issue Date: 2009
ISSN: 0143-2087
Statement of
Dong Wang, Wei Wang and Peng Shi
Abstract: <jats:title>Abstract</jats:title><jats:p>Delay‐dependent exponential stability criteria are presented for switched systems consisting of a family of stable and unstable subsystems with interval time‐varying delay. Two cases with regard to such delay are considered: one is that time‐varying delay function is differentiable and bounded and the other is that time‐varying delay function is continuous and bounded. It is very difficult to analyze the stability of such systems due to the existence of time delay and unstable subsystems. By introducing some free‐weighting matrices, constructing the new Lyapunov–Krasovskii functional and taking advantage of the average dwell time technique, not only is this difficulty overcome but also sufficient conditions for such criteria are obtained and formulated in terms of linear matrix inequalities. Numerical examples are provided to demonstrate the effectiveness and feasibility of the proposed approaches. Copyright © 2008 John Wiley &amp; Sons, Ltd.</jats:p>
Keywords: switched systems
exponential stability
average dwell time
time-varying delay
Rights: Copyright © 2008 John Wiley & Sons, Ltd.
DOI: 10.1002/oca.856
Published version:
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.